Heroin user about to inject the drug into his arm

Heroin user about to inject the drug into his arm

M372/0015 Rights Managed

Request low-res file

530 pixels on longest edge, unwatermarked

Request/Download high-res file

Uncompressed file size: 25.7MB

Downloadable file size: 1.5MB

Price image Pricing

Please login to use the price calculator


Credit: CONOR CAFFREY/SCIENCE PHOTO LIBRARY

Restrictions:

Caption: Heroin user. A heroin user about to inject his arm with the drug. A belt around his upper arm acts as a tourniquet, held tight by his mouth. A syringe containing the drug is seen in his hand. Heroin (diacetyl morphine) induces a psychological state of indifference immediately after it is taken. Repeated use causes a physical dependence and tolerance. Tolerance leads to ever-increasing doses being taken to achieve the same effect, often resulting in a fatal overdose. The withdrawal symptoms for a person trying to stop using heroin include muscle spasms and cramps, anxiety, insomnia, nausea, sweating, cramps, vomiting, diarrhoea and fever.

Release details: Model release available. Property release not required.

Keywords: abuse, addiction, condition, diacetyl morphine, drug, drug addiction, healthcare, heroin, heroin addiction, heroin user, lifestyle, medical, recreational drugs, syringe, tourniquet, user

Licence fees: A licence fee will be charged for any media (low or high resolution) used in your project.